Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Diagnosed with neuralgia, taking gabapentin, have tender dent on the lower part of head. Any ideas?

Yes hi , recently i was diagnosed with nueralga . The is is mostly in the upper back right back.of my.head.. I m on. gabapentin and get nerve blocks from time to time. This reduces it the pain tremendous ly but there is still some pain . Recently I ve noticed a decent size dent on the lower back part of My head. Which is tender to the touch. I noticed tha once this pain start ed i had trouble with my balance which went away eventually while i stayed active. Any ideas what s going on with me ?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
Gabapentin is a very effective drug for neuropathic pain.
The pain and dent and local pain indicates a local pathology in the upper neck region.
It can be related to osteoarthritis, bone spurs or rheumatoid arthritis or a brooding local infection in that region.
You should get an xray and a CT scan of this region to get a more correct idea of what is causing all the trouble to you.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor